MAUDE Adverse Event Report: STAAR Surgical Company EVO/EVO+ VISIAN Implantable Collamer Lens (ICL); Phakic Intraocular Lens

STAAR Surgical Company EVO/EVO+ VISIAN Implantable Collamer Lens (ICL); Phakic Intraocular Lens
Model Number VICMO 12.6 (-15.50)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Halo (2227)
Date of Event 04/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A facility representative reported that an implantable collamer lens was implanted into the patient's eye.The patient experienced excessive vaulting, lens rotation, refractive change over time, glare/haloes, blurred vision, cloudy vision, significant reduction of irido-corneal angles, shallow a/c, lens was repositioned.Cause of the event was reported as a patient related factor.
 
Additional Manufacturer Narrative
Manufacturer narrative: rotation, glare/halos, secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim#: (b)(4).

Brand Name
EVO/EVO+ VISIAN Implantable Collamer Lens (ICL)
Common Device Name
Phakic Intraocular Lens
Manufacturer (Section D)
STAAR Surgical Company
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR Sugical Company
1911 walker avenue
monrovia 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key50136559
Report Number2023826-2026-01471
Device Sequence Number12161983
Product Code MTA
UDI-Device Identifier00840311302116
UDI-Public(01)00840311302116(11)251202(17)281130
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVICMO 12.6 (-15.50)
Device Catalogue NumberVICMO 12.6
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date08/04/2026
Date Device Manufactured12/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale